메뉴 건너뛰기




Volumn 3, Issue 2, 1997, Pages 115-159

Periodic korteweg de vries equation with measures as initial data

Author keywords

Periodic korteweg de vries equation; Periodic spectrum; Well posedness

Indexed keywords


EID: 0000044382     PISSN: 10221824     EISSN: 14209020     Source Type: Journal    
DOI: 10.1007/s000290050008     Document Type: Article
Times cited : (195)

References (7)
  • 1
    • 34250084341 scopus 로고
    • Fourier transform restriction phenomena for certain lattice subsets and applications to nonlinear evolution equations
    • [Bo]
    • [Bo] J. Bourgain. Fourier transform restriction phenomena for certain lattice subsets and applications to nonlinear evolution equations. GAFA 3 (1993), no. 2, 107-156.
    • (1993) GAFA , vol.3 , Issue.2 , pp. 107-156
    • Bourgain, J.1
  • 2
    • 84990553608 scopus 로고
    • Wellposedness and scattering results for the generalized Korteweg-de Vries equation via the extraction principle
    • 1]
    • 1] C. Kenig, G. Ponce and L. Vega. Wellposedness and scattering results for the generalized Korteweg-de Vries equation via the extraction principle. Comm. Pure Appl. Math. 46 (1993), 527-560.
    • (1993) Comm. Pure Appl. Math. , vol.46 , pp. 527-560
    • Kenig, C.1    Ponce, G.2    Vega, L.3
  • 3
    • 0030528276 scopus 로고    scopus 로고
    • A bilinear estimate with application to the KdV equation
    • 2]
    • 2] C. Kenig, G. Ponce and L. Vega. A bilinear estimate with application to the KdV equation. J. of the AMS 9 (1996), 573-603.
    • (1996) J. of the AMS , vol.9 , pp. 573-603
    • Kenig, C.1    Ponce, G.2    Vega, L.3
  • 4
    • 84980167496 scopus 로고
    • Hill's operator and hyperelliptic function theory in the presence of infinitely many branchpoints
    • [McK-Tr]
    • [McK-Tr] H. McKean and E. Trubowitz. Hill's operator and hyperelliptic function theory in the presence of infinitely many branchpoints. Comm. Pure Appl. Math. 29 (1976), 143-226.
    • (1976) Comm. Pure Appl. Math. , vol.29 , pp. 143-226
    • McKean, H.1    Trubowitz, E.2
  • 5
    • 84980187488 scopus 로고
    • The inverse problem for periodic potentials
    • [Tr]
    • [Tr] E. Trubowitz. The inverse problem for periodic potentials. Comm. Pure Appl. Math. 30 (1977), 325-341.
    • (1977) Comm. Pure Appl. Math. , vol.30 , pp. 325-341
    • Trubowitz, E.1
  • 6
    • 0006772025 scopus 로고
    • Infinite-dimensional symplectic capacities and a squeezing theorem for Hamiltonian PDE's
    • [Kuk]
    • [Kuk] S. Kuksin. Infinite-dimensional symplectic capacities and a squeezing theorem for Hamiltonian PDE's. Comm. Math. Phys. 167 (1995), 531-552.
    • (1995) Comm. Math. Phys. , vol.167 , pp. 531-552
    • Kuksin, S.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.